EconPapers    
Economics at your fingertips  
 

Multiple Solutions and Bubbles in Stochastic Models of the Exchange Rate

Alan Sutherland ()

No 268383, Economic Research Papers from University of Warwick - Department of Economics

Keywords: International Relations/Trade; Research Methods/Statistical Methods (search for similar items in EconPapers)
Pages: 24
Date: 1990-03-03
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ageconsearch.umn.edu/record/268383/files/twerp348.pdf (application/pdf)
https://ageconsearch.umn.edu/record/268383/files/twerp348.pdf?subformat=pdfa (application/pdf)

Related works:
Working Paper: MULTIPLE SOLUTIONS AND BUBBLES IN STOCHASTIC MODELS OF THE EXCHANGE RATE (1990) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:uwarer:268383

DOI: 10.22004/ag.econ.268383

Access Statistics for this paper

More papers in Economic Research Papers from University of Warwick - Department of Economics
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-04-03
Handle: RePEc:ags:uwarer:268383